MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 17MM SUTURE WASHER STER. BOX OF ONE; WASHER, BOLT NUT

SMITH & NEPHEW, INC. 17MM SUTURE WASHER STER. BOX OF ONE; WASHER, BOLT NUT
Model Number 72202992
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when tension was placed on the graft, the sutures broke.No patient injuries were reported.
 
Additional Manufacturer Narrative
Examination is not possible, as the device will not be returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
17MM SUTURE WASHER STER. BOX OF ONE
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7146094
Report Number1219602-2017-01589
Device Sequence Number1066005
Product Code HTN
UDI-Device Identifier00885554017595
UDI-Public(01)00885554017595(17)220317(10)50653571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K910186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2022
Device Model Number72202992
Device Catalogue Number72202992
Device Lot Number50653571
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date12/26/2017
Supplement Report FDA Received Date02/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1